Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             106 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 Accelerated algorithm for pattern detection in logical analysis of data Alexe, Sorin
2006
81-90 7 p. 1050-1063
14 p.
artikel
2 A connection between circular colorings and periodic schedules Yeh, Hong-Gwa
2009
81-90 7 p. 1663-1668
6 p.
artikel
3 A distributional study of the path edge-covering numbers for random trees Panholzer, Alois
2008
81-90 7 p. 1036-1052
17 p.
artikel
4 An algorithm to analyze stability of gene-expression patterns Gebert, J.
2006
81-90 7 p. 1140-1156
17 p.
artikel
5 An all-substrings common subsequence algorithm Alves, C.E.R.
2008
81-90 7 p. 1025-1035
11 p.
artikel
6 A new characterization of P 6 -free graphs van ’t Hof, Pim
2010
81-90 7 p. 731-740
10 p.
artikel
7 A new family of expansive graphs Matamala, Martín
2008
81-90 7 p. 1125-1131
7 p.
artikel
8 An improved randomized approximation algorithm for maximum triangle packing Chen, Zhi-Zhong
2009
81-90 7 p. 1640-1646
7 p.
artikel
9 A one-dimensional bin packing problem with shelf divisions Xavier, E.C.
2008
81-90 7 p. 1083-1096
14 p.
artikel
10 Approximation algorithms and hardness results for the clique packing problem Chataigner, F.
2009
81-90 7 p. 1396-1406
11 p.
artikel
11 Approximation algorithms for constrained generalized tree alignment problem Divakaran, Srikrishnan
2009
81-90 7 p. 1407-1422
16 p.
artikel
12 A theory of decomposition into prime factors of layered interconnection networks Paz, Azaria
2011
81-90 7 p. 628-646
19 p.
artikel
13 Characterizing and computing minimal cograph completions Lokshtanov, Daniel
2010
81-90 7 p. 755-764
10 p.
artikel
14 Comparing the Zagreb indices for graphs with small difference between the maximum and minimum degrees Sun, Lingli
2009
81-90 7 p. 1650-1654
5 p.
artikel
15 Complexity issues for the sandwich homogeneous set problem Durand, Arnaud
2011
81-90 7 p. 574-580
7 p.
artikel
16 Complexity of the packing coloring problem for trees Fiala, Jiří
2010
81-90 7 p. 771-778
8 p.
artikel
17 Conflict-free coloring of unit disks Lev-Tov, Nissan
2009
81-90 7 p. 1521-1532
12 p.
artikel
18 Conjugated trees with minimum general Randić index Chen, Xiaodan
2009
81-90 7 p. 1379-1386
8 p.
artikel
19 Contents 2009
81-90 7 p. vii-ix
nvt p.
artikel
20 Contents 2010
81-90 7 p. v-vi
nvt p.
artikel
21 Contents 2011
81-90 7 p. v-vi
nvt p.
artikel
22 Contents 2006
81-90 7 p. vii-
1 p.
artikel
23 Contents 2008
81-90 7 p. v-vi
nvt p.
artikel
24 Corrigendum to “Variable space search for graph coloring” [Discrete Appl. Math. 156 (2008) 2551–2560] Hertz, Alain
2009
81-90 7 p. 1335-1336
2 p.
artikel
25 Degree constrained subgraphs Addario-Berry, L.
2008
81-90 7 p. 1168-1174
7 p.
artikel
26 Distributed computation of virtual coordinates for greedy routing in sensor networks Ben Chen, Mirela
2011
81-90 7 p. 544-560
17 p.
artikel
27 Dynamic programming and planarity: Improved tree-decomposition based algorithms Dorn, Frederic
2010
81-90 7 p. 800-808
9 p.
artikel
28 Edge-splittings preserving local edge-connectivity of graphs Szigeti, Zoltán
2008
81-90 7 p. 1011-1018
8 p.
artikel
29 Editorial Board 2009
81-90 7 p. v-vi
nvt p.
artikel
30 Editorial Board 2006
81-90 7 p. v-vi
nvt p.
artikel
31 Enumeration aspects of maximal cliques and bicliques Gély, Alain
2009
81-90 7 p. 1447-1459
13 p.
artikel
32 Exact wirelength of hypercubes on a grid Manuel, Paul
2009
81-90 7 p. 1486-1495
10 p.
artikel
33 Extension problems with degree bounds Feder, Tomas
2009
81-90 7 p. 1592-1599
8 p.
artikel
34 Finding a maximum-weight induced k -partite subgraph of an i -triangulated graph Addario-Berry, Louigi
2010
81-90 7 p. 765-770
6 p.
artikel
35 First-Fit coloring of bounded tolerance graphs Kierstead, H.A.
2011
81-90 7 p. 605-611
7 p.
artikel
36 Foreword Lipshteyn, Marina
2011
81-90 7 p. 497-
1 p.
artikel
37 Fractionally total colouring G n , p Meagher, Conor
2008
81-90 7 p. 1112-1124
13 p.
artikel
38 Fractional weak discrepancy and split semiorders Shuchat, Alan
2011
81-90 7 p. 647-660
14 p.
artikel
39 Frequency-based views to pattern collections Mielikäinen, Taneli
2006
81-90 7 p. 1113-1139
27 p.
artikel
40 Generalized domination in closure systems Berry, Anne
2006
81-90 7 p. 1064-1084
21 p.
artikel
41 Geodeticity of the contour of chordal graphs Cáceres, José
2008
81-90 7 p. 1132-1142
11 p.
artikel
42 Graph classes and the complexity of the graph orientation minimizing the maximum weighted outdegree Asahiro, Yuichi
2011
81-90 7 p. 498-508
11 p.
artikel
43 Gray codes for non-crossing partitions and dissections of a convex polygon Huemer, Clemens
2009
81-90 7 p. 1509-1520
12 p.
artikel
44 Guest editors 2006
81-90 7 p. 1038-
1 p.
artikel
45 Guest Editors’ Foreword Heggernes, Pinar
2010
81-90 7 p. 729-730
2 p.
artikel
46 Guide for authors 2006
81-90 7 p. I-IV
nvt p.
artikel
47 H -join decomposable graphs and algorithms with runtime single exponential in rankwidth Bui-Xuan, Binh-Minh
2010
81-90 7 p. 809-819
11 p.
artikel
48 Improved book-embeddings of incomplete hypercubes Hasunuma, Toru
2009
81-90 7 p. 1423-1431
9 p.
artikel
49 Irreversible k -threshold processes: Graph-theoretical threshold models of the spread of disease and of opinion Dreyer Jr., Paul A.
2009
81-90 7 p. 1615-1627
13 p.
artikel
50 Kinetic maintenance of mobile k -centres on trees Durocher, Stephane
2009
81-90 7 p. 1432-1446
15 p.
artikel
51 Laminar structure of ptolemaic graphs with applications Uehara, Ryuhei
2009
81-90 7 p. 1533-1543
11 p.
artikel
52 Lower bounds for three algorithms for transversal hypergraph generation Hagen, Matthias
2009
81-90 7 p. 1460-1469
10 p.
artikel
53 Minimum fill-in and treewidth of split + k e and split + k v graphs Mancini, Federico
2010
81-90 7 p. 747-754
8 p.
artikel
54 Minimum-weight cycle covers and their approximability Manthey, Bodo
2009
81-90 7 p. 1470-1480
11 p.
artikel
55 Molecular graphs and the inverse Wiener index problem Wagner, Stephan G.
2009
81-90 7 p. 1544-1554
11 p.
artikel
56 Nonadaptive algorithms for threshold group testing Chen, Hong-Bin
2009
81-90 7 p. 1581-1585
5 p.
artikel
57 Non-separating cocircuits in matroids Lemos, Manoel
2008
81-90 7 p. 1019-1024
6 p.
artikel
58 O ( m log n ) split decomposition of strongly-connected graphs Joeris, Benson L.
2010
81-90 7 p. 779-799
21 p.
artikel
59 On a disparity between relative cliquewidth and relative NLC-width Müller, Haiko
2010
81-90 7 p. 828-840
13 p.
artikel
60 On bags and bugs Hansen, Pierre
2008
81-90 7 p. 986-997
12 p.
artikel
61 On classes of minimal circular-imperfect graphs Pêcher, Arnaud
2008
81-90 7 p. 998-1010
13 p.
artikel
62 On counting interval lengths of interval graphs Cerioli, Márcia R.
2011
81-90 7 p. 532-543
12 p.
artikel
63 On distance-3 matchings and induced matchings Brandstädt, Andreas
2011
81-90 7 p. 509-520
12 p.
artikel
64 On graphs without a C 4 or a diamond Eschen, Elaine M.
2011
81-90 7 p. 581-587
7 p.
artikel
65 On hereditary clique-Helly self-clique graphs Larrión, F.
2008
81-90 7 p. 1157-1167
11 p.
artikel
66 On intermediate factorial languages Shur, Arseny M.
2009
81-90 7 p. 1669-1675
7 p.
artikel
67 On parse trees and Myhill–Nerode-type tools for handling graphs of bounded rank-width Ganian, Robert
2010
81-90 7 p. 851-867
17 p.
artikel
68 On randomized algorithms for the majority problem Christofides, Demetres
2009
81-90 7 p. 1481-1485
5 p.
artikel
69 On reciprocal complementary Wiener number Zhou, Bo
2009
81-90 7 p. 1628-1633
6 p.
artikel
70 On the affine Sylvester problem Lenchner, Jonathan
2011
81-90 7 p. 612-620
9 p.
artikel
71 On the approximability of the Maximum Agreement SubTree and Maximum Compatible Tree problems Guillemot, Sylvain
2009
81-90 7 p. 1555-1570
16 p.
artikel
72 On the asymmetric representatives formulation for the vertex coloring problem Campêlo, Manoel
2008
81-90 7 p. 1097-1111
15 p.
artikel
73 On the complexity of computing treelength Lokshtanov, Daniel
2010
81-90 7 p. 820-827
8 p.
artikel
74 On the complexity of the dominating induced matching problem in hereditary classes of graphs Cardoso, Domingos M.
2011
81-90 7 p. 521-531
11 p.
artikel
75 On the computational complexity of partial covers of Theta graphs Fiala, Jiří
2008
81-90 7 p. 1143-1149
7 p.
artikel
76 On the diameter of a domination dot-critical graph Jafari Rad, Nader
2009
81-90 7 p. 1647-1649
3 p.
artikel
77 On the number of connected convex subgraphs of a connected acyclic digraph Gutin, Gregory
2009
81-90 7 p. 1660-1662
3 p.
artikel
78 On the 3-restricted edge connectivity of permutation graphs Balbuena, C.
2009
81-90 7 p. 1586-1591
6 p.
artikel
79 On the spanning fan-connectivity of graphs Lin, Cheng-Kuan
2009
81-90 7 p. 1342-1348
7 p.
artikel
80 On the strong p-Helly property Dourado, Mitre C.
2008
81-90 7 p. 1053-1057
5 p.
artikel
81 Optimization problems in multiple subtree graphs Hermelin, Danny
2011
81-90 7 p. 588-594
7 p.
artikel
82 Orientable edge colorings of graphs Jamison, Robert E.
2011
81-90 7 p. 595-604
10 p.
artikel
83 Partial characterizations of clique-perfect graphs I: Subclasses of claw-free graphs Bonomo, Flavia
2008
81-90 7 p. 1058-1082
25 p.
artikel
84 Planar graph bipartization in linear time Fiorini, Samuel
2008
81-90 7 p. 1175-1180
6 p.
artikel
85 Polynomial reduction of time–space scheduling to time scheduling Studenovský, J.
2009
81-90 7 p. 1364-1378
15 p.
artikel
86 Powers of cycles, powers of paths, and distance graphs Lin, Min Chih
2011
81-90 7 p. 621-627
7 p.
artikel
87 Preface Anthony, M.
2006
81-90 7 p. 1037-
1 p.
artikel
88 Preface Feofiloff, Paulo
2008
81-90 7 p. 985-
1 p.
artikel
89 Recognizing digraphs of Kelly-width 2 Meister, Daniel
2010
81-90 7 p. 741-746
6 p.
artikel
90 RNA secondary structure, permutations, and statistics Willenbring, Robert
2009
81-90 7 p. 1607-1614
8 p.
artikel
91 Short containers in Cayley graphs Gao, Shuhong
2009
81-90 7 p. 1354-1363
10 p.
artikel
92 Simple games and weighted games: A theoretical and computational viewpoint Freixas, Josep
2009
81-90 7 p. 1496-1508
13 p.
artikel
93 Skew partitions in perfect graphs Reed, Bruce
2008
81-90 7 p. 1150-1156
7 p.
artikel
94 Spanned patterns for the logical analysis of data Alexe, Gabriela
2006
81-90 7 p. 1039-1049
11 p.
artikel
95 Sub-dominant theory in numerical taxonomy Brucker, François
2006
81-90 7 p. 1085-1099
15 p.
artikel
96 Subset-conjunctive rules for breast cancer diagnosis Kohli, Rajeev
2006
81-90 7 p. 1100-1112
13 p.
artikel
97 Superconnectivity of regular graphs with small diameter Balbuena, Camino
2009
81-90 7 p. 1349-1353
5 p.
artikel
98 The competition number of a graph with exactly h holes, all of which are independent Li, Bo-Jr
2009
81-90 7 p. 1337-1341
5 p.
artikel
99 The external constraint 4 nonempty part sandwich problem Teixeira, Rafael B.
2011
81-90 7 p. 661-673
13 p.
artikel
100 The number of independent sets in unicyclic graphs with a given diameter Li, Shuchao
2009
81-90 7 p. 1387-1395
9 p.
artikel
101 The rank-width of the square grid Jelínek, Vít
2010
81-90 7 p. 841-850
10 p.
artikel
102 The upper connected geodetic number and forcing connected geodetic number of a graph Santhakumaran, A.P.
2009
81-90 7 p. 1571-1580
10 p.
artikel
103 The vertex PI index and Szeged index of bridge graphs Mansour, Toufik
2009
81-90 7 p. 1600-1606
7 p.
artikel
104 Transitive orientations in bull-reducible Berge graphs de Figueiredo, Celina
2011
81-90 7 p. 561-573
13 p.
artikel
105 Upper bounds on the k -domination number and the k -Roman domination number Hansberg, Adriana
2009
81-90 7 p. 1634-1639
6 p.
artikel
106 Using clausal graphs to determine the computational complexity of k-bounded positive one-in-three SAT Denman, Richard
2009
81-90 7 p. 1655-1659
5 p.
artikel
                             106 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland